# SDR DALA2017090706700

- Difficulty date: September 6, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK ACCESS PLATES #520CT AND 620CT (AMDS 5720-2001) (AI) (AD). NRC 00472: THE UPPER WING ACCESS DOOR 520CT AND 620CT WERE REPLACED PER B-717 SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION III AND PART NUMBERS WERE VERIFIED PER B-717 AIPC 57-22-01-01. (LP #0201823)
